Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil completely pooped out PeterMartin

Posted by porkpiehat on August 16, 2017, at 14:34:51

In reply to Re: Nardil completely pooped out, posted by PeterMartin on August 15, 2017, at 3:27:00

> I know there are at least 2 (maybe 3) generic versions of Nardil. Have you always taken the same brand? Sometimes pharmacies switch the brands they stock w.o. telling you. Or if you filled at a different pharmacy.
>
> Its true generics are -supposed- to be the same but due to fillers/binders/etc people have different reactions. Like for me one time my pharmacy filled my Lamictal w. a brand other than Teva which I was used to. A few weeks later I was depressed......atthe time I didn't connect the dots right away. Once I got the other generic I felt better again.
>
> Also if you haven't changed anything in regards to the brand maybe you could that to jumpstart a response. If you were taking Gladstone/Gravis (or whoever makes it) the other brand. Call pharmacies in the area and ask which manufacturer they carry for Nardil and then just fill your next script at one that has the alternative brand.
>
> That's what I would do.

Second this. Funny you mentioned Lamictal! Teva is like the branded version seems much more "active" than the other generics, but the SE's are worse. Seems like a different molecule to me.

How are you finding Lamictal interacts with MAOI?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1094425
URL: http://www.dr-bob.org/babble/20161215/msgs/1094451.html